Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 5 found articles
 
 
  The rule against perpetuities abolished
 
 
Title: The rule against perpetuities abolished
Author: DEECH, RUTH
Appeared in: Oxford journal of legal studies
Paging: Volume 4 (1984) nr. 3 pages 454-463
Year: 1984-Winter
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 5 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands